# SDR SWAA2019082136155

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,964 hours, 33,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BV03112N0340
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT LIGHT INOP AT ROW 6.   R&R LIGHT SOCKET PER AMM.
